Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 15, Issue 6


A finitely presented subgroup of the automorphism group of a right-angled Artin group

Emmanuel Toinet
  • Institut de Mathématiques de Bourgogne, UMR 5584 du CNRS, Université de Bourgogne, Faculté des Sciences Mirande, 9 avenue Alain Savary, BP 47870, 21078 Dijon Cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-11-01 | DOI: https://doi.org/10.1515/jgt-2012-0015


Let be a right-angled Artin group. We use geometric methods to compute a presentation of the subgroup of consisting of the automorphisms that send each generator to a conjugate of itself. This generalizes a result of McCool on basis-conjugating automorphisms of free groups.

About the article

Received: 2011-11-04

Revised: 2012-05-18

Published Online: 2012-11-01

Published in Print: 2012-11-01

Citation Information: Journal of Group Theory, Volume 15, Issue 6, Pages 811–822, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0015.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Celeste Damiani and Seiichi Kamada
Topology and its Applications, 2019, Volume 264, Page 51
Javier Aramayona and Conchita Martínez-Pérez
Israel Journal of Mathematics, 2019, Volume 232, Number 1, Page 351
Matthew B. Day and Richard D. Wade
Journal of Topology, 2019, Volume 12, Number 3, Page 759
Andrew J. Duncan and Vladimir N. Remeslennikov
International Journal of Algebra and Computation, 2018

Comments (0)

Please log in or register to comment.
Log in